Procrastinator Extraordinaire (nightmer) wrote in vaginapagina,
Procrastinator Extraordinaire
nightmer
vaginapagina

Monistat Allergy?

I get yeast infections on occasion, and usually treat them easily with garlic. But since I caught this one slightly later than usual, I decided to try some over-the-counter meds. That should be more effective, right? I picked up the generic Monistat 7.

Three days in my body is constantly shaking, I barely want to stand on my own, my chest is tight, and I twitch when I try to sleep. Freaked out, I actually read the Monistat side effects - yup. Dial-a-nurse agrees with me, prescribes Benadryl, and the shakes start going away.

The day I get a doctor's appointment I wake up with my first UTI. Double the fun! Now, I'm almost done with the antibiotics and of course the YI is in full force.

Does anyone else have this allergy to miconazole? I get the feeling it's somewhat rare. If you do, are you allergic to other yeast drugs (my PA and pharmacist thought it was likely I'd be allergic to the oral prescription drugs but they both didn't seem to know much)? What do you use instead?

Also (general question), are pantyliners with YIs a bad idea? I thought it might keep things dryer/cleaner since they can be changed easily, but they aren't breathable, so do you use them?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments